Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pins & needles sensation in hands, feeling of lethargy

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
Hi, I have pins and needles sensation in my hands and feel quite lethargic
Posted Tue, 22 May 2012 in General Health
Answered by Dr. Ashish Mittal 39 minutes later
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     44 year old male
•     Complaints of: pins and needles sensation in hands and lethargy.

I would like to consider multiple possibilities in following hierarchy:
•     Stress, Anxiety or Depression: need to be rule out by detailed interview by psychiatrist.
•     Vitamin deficiency: Get serum B12 level. Start multi vitamins as they are easily available.
•     Side effect of substance use: specially alcohol
•     Thyroid related problem: get thyroid hormonal assay done
•     Neurological problem: Need evaluation by neurologist

Final message to you: Do not worry about symptoms, follow above advice, stop substance use if any and take multi vitamins.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor